Hello i had some blurring in my right eye so i went to a doctor, he stated that i have altered macular reflex. Can you explain what exactly is Altered macular reflex as i searched google but couldn't find anything similar.
Just another word for "your macula looks a little more or less shinny...or just has a different color to it." I'm assuming everything else checked out well and now you blurring has improved since you didn't refer to that again. Best wishes,
Timothy D. McGarity, M.D.
I will go into a bit of detail now and would like suggestions, thank you for the description above
The doctor took some sort of test which showed 175 reflex in my right eye and 25 in my left eye.
Yes i have ( and still do ) blurring in my right eye, its a bit cloudy when reading text specially text which is in light colours (for e.g having white text on black background)
There is also another problem that any light generating stuff spreads, i dont know how to explain it fades a bit. for example if im reading a mobile text its doubled, like double vision i can see similar text written on-screen twice, the original place and a shadow faded upwards..
Both of my eyes are a bit red, which doctor said is due to pollution and dust and is irrelevant with my problem.
2 days ago i saw some sort of waves of light in my vision, it was like waves floating in both my eyes, they disappeared after 15 mins and left me with a headache for an hour or two.
The doctor recommended staying away from using computers and gave me some multi vitamins aswell as eyedrops called Nevanac.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.